It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gayle on October 12, 2000 at 18:40:21:

In Reply to: Prozac and appetite loss/nausea... posted by George on October 10, 2000 at 13:04:31:

Are you taking any other medications? I take 40mg of prozac and 40mg of adderall a day. I take the prozac for an obsessive compulsive anxiety disorder. I too have little appetite. At first I attributed it all to the adderall, after all loss of appetite is a common stimulant side effect. But, I experimented by not taking it each day and the prozac is definitly suppressing my appetite. I did do a little research and there is a very small group of the population that has a decrease in appetite on this drug, although most people have an increase. In very rare circumstances, development of anerexia nervosa can be associated with prozac use. I would contact your doctor and see if he feels this is a temporary adjustment to the drug. There are many types of seratonin re-uptake inhibitors other than prozac, and some work for some people and some don't. I originally started out on Zoloft, which made me paranoid and reclusive. So for me, reduced appetite was an acceptable side effect from the Prozac. But, extreme abdominal cramping should definitely be discussed with a physician. I wish you well and that you find medication that works for you.

Follow Ups

All times are GMT -7. The time now is 09:48 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!